Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 9, NWS Tallahassee, FL

March 4, 2017

NWS Tallahassee, FL issued this small craft advisory at Mar 4, 2017, 12:41 PM EST. It took effect at Mar 4, 2017, 7:00 PM EST. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2017, 12:41 PM EST (17:41 UTC)
In effect from
Mar 4, 2017, 7:00 PM EST
Expired
Mar 7, 2017, 10:00 AM EST
In force
63 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

854 
WHUS72 KTAE 041741
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1241 PM EST SAT MAR 4 2017

...HAZARDOUS BOATING CONDITIONS WILL DEVELOP LATER TONIGHT...

GMZ730-750-755-765-770-775-050145-
/O.NEW.KTAE.SC.Y.0009.170305T0000Z-170307T0300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1241 PM EST SAT MAR 4 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
10 PM EST MONDAY. 

* WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS TO 9
  FEET...HIGHEST FURTHER OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS 
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
762 
WHUS72 KTAE 050739
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
239 AM EST SUN MAR 5 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH MONDAY 
EVENING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL 
WATERS...EXCLUDING APALACHEE BAY...

GMZ730-765-050845-
/O.CAN.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
239 AM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

GMZ750-755-770-775-052130-
/O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
239 AM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

* WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
707 
WHUS72 KTAE 051434
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
934 AM EST SUN MAR 5 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH MONDAY
EVENING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS...
EXCLUDING APALACHEE BAY...

GMZ750-755-770-775-052245-
/O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
934 AM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

* WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
425 
WHUS72 KTAE 051947
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
247 PM EST SUN MAR 5 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH MONDAY
EVENING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS...

GMZ750-755-770-775-060330-
/O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
247 PM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

* WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET 
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
358 
WHUS72 KTAE 060159
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
859 PM EST SUN MAR 5 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH MONDAY
EVENING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS...

GMZ750-755-770-775-060930-
/O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
859 PM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

* WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
293 
WHUS72 KTAE 061630
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1130 AM EST MON MAR 6 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH MONDAY
EVENING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS...

GMZ750-755-770-775-062130-
/O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1130 AM EST MON MAR 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
515 
WHUS72 KTAE 061631 CCA
MWWTAE

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1131 AM EST MON MAR 6 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THIS THROUGH 
EVENING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS...

GMZ750-755-770-775-070300-
/O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1131 AM EST MON MAR 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
274 
WHUS72 KTAE 062015
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 PM EST MON MAR 6 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH TUESDAY
MORNING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS...

GMZ750-755-770-775-070330-
/O.EXT.KTAE.SC.Y.0009.000000T0000Z-170307T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
315 PM EST MON MAR 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY...

* WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
627 
WHUS72 KTAE 070214
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 PM EST MON MAR 6 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH TUESDAY
MORNING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS...

GMZ750-755-770-775-071200-
/O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
914 PM EST MON MAR 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

* WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
048 
WHUS72 KTAE 070855
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
355 AM EST TUE MAR 7 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH TUESDAY
MORNING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS...

GMZ750-755-770-775-071500-
/O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
355 AM EST TUE MAR 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
678 
WHUS72 KTAE 070859 CCA
MWWTAE

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
359 AM EST TUE MAR 7 2017

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH TUESDAY
MORNING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS...

GMZ750-755-770-775-071500-
/O.COR.KTAE.SC.Y.0009.000000T0000Z-170307T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
359 AM EST TUE MAR 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...SOUTHEAST AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 10:10 AM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Mar 4, 10:10 AM EST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1010 AM EST Sat Mar 4 2017

.UPDATE...

Forecast is on track with dry conditions across the area today.
With clear skies temperatures will warm into the mid 60s to lower
70s this afternoon. Only minor changes were needed to the forecast
to adjust hourly temperatures and lower dewpoints initially in the
CTY area.

&&

.PREV DISCUSSION [644 AM EST]...

.NEAR TERM [Through Today]...

Surface high pressure centered over the Ohio Valley early this
morning will drop southeastward to the mid-Atlantic states this
afternoon/evening. As a result, northerly low level flow will veer
to the northeast becoming more easterly late. This will bring a
slight increase in moisture late in the day mainly across our
easternmost zones. So we will have another dry sunny day with high
temperatures ranging from the mid 60s northernmost zones to around
70 and the lower 70s elsewhere.

.SHORT TERM [Tonight Through Monday]...

A deep-layer ridge will be the dominant weather feature across much
of the eastern CONUS, but for the weak, upper-level short wave
trough (currently entering northern Mexico) that will be translating
eastward across our forecast area Sunday night and Monday. Deep
moisture and Q-G forcing will be lacking as this weakening system
moves through, so rain is unlikely. After a morning with below-
average low temperatures (in the 40s) on Sunday, temperatures will
be above average, with lows in the 50s and highs in the 70s.

.LONG TERM [Monday Night Through Saturday]...

An upper-level trough and associated surface cold front will move
east across the eastern CONUS mid week. There is better agreement
among the global models on the timing of this frontal passage
through our forecast area than there was 24 hours ago, and we expect
the front to move through Tuesday night through Wednesday morning.
This, of course, will also be the time of the highest rain chances.
The GFS continues to show unimpressive buoyancy, shear, and forcing
with this system. Fair weather is expected for the remainder of the
period, even though differences among the global models begin to
grow quickly late in the week. High temperatures will be above
average (75-80) through Wednesday, then near average (lower 70s)
after. Lows will be in the 50s through Wednesday, then in the 40s.

.AVIATION [Through 12Z Sunday]...

VFR conditions through the period. Aside from a scattering of
cirrus late in the cycle, skies will be clear. Winds will be from
the northeast to east around 10 knots today.

.MARINE...

The strong high pressure system currently centered over the Ohio
Valley will move east off the Mid Atlantic coast on Monday. Winds
will veer from NE this morning, to SE by Monday night and Tuesday.
Winds and seas are likely to be near or above advisory levels at
times, especially during the overnight and morning hours, and
especially offshore.

.FIRE WEATHER...

A dry airmass will remain in place today but winds and fuel moisture
will continue to be below critical levels so red flag conditions are
not expected. Low level moisture will begin to increase Sunday with
rain chances by the middle of the week.

.HYDROLOGY...

All rivers were below flood stage, and this will continue into next
week. Early indications are that the next rain system (mid week)
will have average QPF values up to half an inch in southeast AL and
the FL Panhandle, and a quarter of an inch or less elsewhere. This
is unlikely to cause major river rises.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   72  44  74  54  76 /   0   0   0   0   0
Panama City   69  51  71  60  72 /   0   0   0   0   0
Dothan        66  42  71  53  73 /   0   0   0  10   0
Albany        66  40  71  52  74 /   0   0   0  10   0
Valdosta      69  42  72  52  75 /   0   0   0   0   0
Cross City    73  46  75  53  77 /   0   0   0   0   0
Apalachicola  68  53  71  60  72 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...None.
GA...None.
AL...None.
GM...None.

&&

UPDATE...Fieux
NEAR TERM...Barry
SHORT TERM...Fournier
LONG TERM...Fournier
AVIATION...Barry
MARINE...Fournier
FIRE WEATHER...Barry
HYDROLOGY...Fournier

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.